# SDR IPXA2025032656838

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 71,255 hours, 24,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Part number: 141T66621
- Part serial: BNXXX
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH ENTRY/SERVICE DOOR EXTERNAL HANDLE PAWL BROKEN. REMOVED AND REPLACED FWD LH ENTRY DOOR EXTERNAL HANDLE PAWL IAW 767 AMM 52-12-00. DOOR AND HANDLE TEST GOOD
